Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Really tired at 3 weeks on Lex

Posted by mmcleod on April 4, 2003, at 11:04:28

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

I am into my 3rd week on 10mg of Lexapro. I take it at night and sleep fine but can barely get out of bed in the morning and am sluggish till the afternoon. Someone said this goes away the longer you are on it? Anyone else have any similar responses with longer use? The fatigue is my only side effect (so far).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mmcleod thread:109458
URL: http://www.dr-bob.org/babble/20030402/msgs/216177.html